Feeling sick after test e injection
- 04-25-2013, 10:53 AM
- 04-25-2013, 11:07 AM
Im not sure if it occurs this quickly (ignorance on my part) but this is what people call the test flu. You will feel like you have the flu, and will feel tired, sick, etc. Not everybody gets it, and you may not even have it - you could be actually sick, but your illness coincided with your first test shot.
If its the test flu, you'll be fine in a day or two. My friend kept experiencing it during his 1st cycle, while I never felt it.
- 04-25-2013, 11:09 AM
It's almost like it comes and goes. I'll feel normal for a little and then sick again
04-25-2013, 11:13 AM
04-25-2013, 11:17 AM
Ya its ugl and my diet has been the same except for today cuz i don't feel well... Im only running 300mgs a week so my pin sad only 150mgs
04-25-2013, 11:20 AM
04-25-2013, 11:24 AM
04-25-2013, 11:32 AM
Just be cautios of infection and you'll be fine test flu isn't that serious andnyou cud jus be sick from the seasons changing
04-25-2013, 11:42 AM
04-25-2013, 11:45 AM
04-25-2013, 11:45 AM
04-25-2013, 11:48 AM
I got it when I initially started trt after my 1st 200mg cyp injection. My symptoms were exactly as you described but subsided after a few days. It was my 1st time using test, so you may want to wait it out a couple days to see if the symptoms pass.
04-25-2013, 11:49 AM
Is it a reoccurring thing or just first injection?
04-25-2013, 11:50 AM
04-25-2013, 12:15 PM
04-25-2013, 12:20 PM
04-25-2013, 12:24 PM
04-25-2013, 12:49 PM
04-25-2013, 01:13 PM
Super sweaty hands. Woke up middle of the night wide awake like I never fell asleep and dehydrated
04-25-2013, 01:40 PM
How much water are you drinking? Def have to eat to so your body has something to break down. Have you had anxiety issues in the past?
04-25-2013, 01:41 PM
I'm gonna continue with next pin which is Sunday... If i ****ty after I'll probably stop
04-25-2013, 01:43 PM
Nearly two liters today and it's almost noon... I am a bit of a hypochondriac ever since I got heat stroke
04-25-2013, 02:03 PM
How about anxiety? Only a problem at night? Where you on any meds before cycle?
04-25-2013, 02:12 PM
Never had anxiety and it was the worst this morning. How do you think i should pct if i decide to quit after one injection? No meds
04-25-2013, 02:22 PM
You're always playing Russian Roulette when you use products from an UGL. There's absolutely no legit quality control at all and no real recourse if u get sick, or worse. Very, very, dangerous on many levels. Have u prepared a last will & testament?
04-25-2013, 02:58 PM
04-25-2013, 03:47 PM
04-25-2013, 03:57 PM
UGLs prob use more BA which some ppl experience some allergic reaction to it. Take some benedryl and see if it helps
04-25-2013, 04:18 PM
04-25-2013, 04:21 PM
04-25-2013, 04:42 PM
Similar Forum Threads
- By lexmuscle in forum Male Anti-Aging MedicineReplies: 2Last Post: 02-21-2012, 09:14 AM
- By Markusrulezzz in forum AnabolicsReplies: 12Last Post: 12-13-2010, 05:43 PM
- By JKill in forum AnabolicsReplies: 25Last Post: 11-02-2009, 07:55 PM
- By andros in forum AnabolicsReplies: 17Last Post: 01-28-2008, 10:32 AM
- By chelo in forum Male Anti-Aging MedicineReplies: 35Last Post: 09-21-2007, 10:11 AM